Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Acne, scars, pimples, redness. What is wrong?

Hey. I've had a lot of acne since 2 years. It started out as nothing major but because I kept trying to hide it using foundation it turned worse. Now all that's left are acne scars on one side of my cheek. I seldom get pimples now. Usually when I eat junk food. I'm 15 + right now. I've been using retino-A since a month now, every night before sleeping. For my scars, which are red and quite severe I was thinking of taking evion tablets. Is that alright?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
retino a is good cream for acne scar and spot
you have to use it carefully
apply 3-4 times a week only
just apply lightly .do not rub or over apply it
evion is vitamin e medicine and have no proven role in scar .
dermaroller ,peeling will help you
better to consult dermatologist and get your skin checked
i hope i answered your query
Answered: Mon, 8 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor